# SDR RAIA00402024

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 11,377 hours, 10,810 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

3551- RIC - "BRAKE OTBD INOP" WARNING MESSAGE. MAINTENANCE REPAIRED SHORTED WIRING BETWEEN CONNECTORS P1044AND J1055.
